# SDR SWIA201439349

- Difficulty date: September 26, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 29,171 hours, 17,449 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAULT, YD 2 INOPERATIVE STATUS MESSAGES.  PERFORMED SPOST IAW AMM.  OPS CHECK GOOD.
